MathSciNet Relay Station
MathSciNet bibliographic data
MR1183608 46J15 (30D55 30H05 46M20)
Treil, S. The stable rank of the algebra $H^\infty$ equals $1$. J. Funct. Anal. 109 (1992), no. 1, 130–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement